Have any of your meds made you feel like an idiot? What I mean is, at one point in your life you felt intelligent and then suddenly you feel like you have nothing intelligent to say. I feel like my intelligence is declining day after day and the things that come out of my mouth seem meaningless and trivial. On the other hand, it could be that I was moving fast during my hypomanic and manic state making all kinds of philosophical connections. Now that my brain is working at a slower pace, it feels foreign. Is anyone else experiencing this?
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding